MAUDE Adverse Event Report: IMMULITE 2000 PSA

IMMULITE 2000 PSA
Catalog Number L2KPTS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens customer care center (ccc) specialist offered to dispatch service to the customer site, but the customer declined.The customer informed siemens that there were no system performance errors or other errors related to reagents and components.The customer reviewed the results of 17 other patient samples that were run on the same instrument on (b)(6) 2018 and the results were acceptable.The customer could not confirm if the sample that was discordant was mixed well before being initially tested and the low result could have been due to sample handling issues.As there were no other errors identified on the system, the falsely low psa result may have been due to improper mixing of the sample.The system is performing within specifications.
 
Event or Problem Description
A discordant, falsely low prostate specific antigen (psa) result was obtained on one patient sample on an immulite 2000 instrument.The discordant result was reported to the physician(s) and was questioned.The same sample was repeated on the same instrument, resulting higher.A new blood draw was taken from the same patient on a different date and was run on the day it was drawn on the same immulite 2000 instrument as the previous sample.The results of the repeat of the initial sample and the new blood draw matched.There are no known reports of patient intervention or adverse health consequences to the patient due to the discordant falsely low psa result.

Brand Name
IMMULITE 2000 PSA
Common Device Name
IMMULITE 2000 PSA
MDR Report Key7481067
Report Number2432235-2018-00191
Device Sequence Number13492651
Product Code MTF
UDI-Device Identifier00630414982212
UDI-Public00630414982212
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P930027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL2KPTS
Device Lot NumberD129
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2018
Initial Report FDA Received Date05/02/2018
Patient Sequence Number1